# SDR 9JLA2013052303759

- Difficulty date: April 29, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 4,925 hours, 3,826 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Pcb
- Part number: 12836940861
- Part serial: 650I98
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE THE "PLT WARN" CIRCUIT BREAKER POPPED DURING FLGHT. THE CIRCUIT BREAKER DID NOT RESET AFTER 1 ATTEMPT.  TROUBLESHOOTING ISOLATED THE PROBLEM DOWN TO THE A172 PCB, PN 128-364086-1.  THE PCB WAS REPLACED WITH A REPAIRED UNIT IAW THE WDM 33-41-01.  FUNCTIONAL CHECKS WERE SATISFACTORY.
